Results 1 to 2 of 2

Thread: Nausea from prednisone?

  1. #1
    Join Date
    Jul 2007
    Location
    NC
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Nausea from prednisone?

    I just started prednisone today - 60 mg taken after breakfast. I'll take 60 mg for four days, then taper to 40 for 4 days, then 20, 10, and 5. I took it abround 6:00 this morning and around 2:00 pm I started getting nauseous and I felt like a migraine was coming on (dull pain in the side of my head). Has this happened to anyone else when starting prednisone? I took a Relpax (what I usually take for migraines) but it didn't seem to help. It hasn't progressed, but the pain is still there, as well as the nausea. I think I may have to leave work and go lay down

    RG

  2. #2
    Join Date
    Mar 2007
    Location
    Orange County, CA
    Posts
    11
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I've been taking prednisone 40 mg a day for the past month, i used to take one in the am and one at night. Now he has me taking both in the morning, i haven't really felt naseaous, but yesterday I was really dizzy and faint feeling with a headache all day. So I ended up staying in bed because getting anything done was out of the question. Every time I tried to do something, within 5 minutes I had to sit down because I felt like I was going to pass out. I'm not sure how much that has to do with the prednisone though?

    Hope you're feeling better today

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •